Opened Access Simultaneously maximal radial cluster sets

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Bernal González, Luis
Calderón Moreno, María del Carmen
Prado Bassas, José Antonio
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2005-07
Publicado en: Journal of Approximation Theory, 135 (1), 114-124.
Tipo de documento: Artículo
Resumen: In this paper, we show that for a wide class of operators T –including infi- nite order differential operators, and multiplication and composition operators– acting on the space H(D) of holomorphic functions in the unit disk D, we have that most functions f ∈ H(D) enjoy the property that T f has maximal radial cluster set at any boundary point.
Cita: Bernal González, L., Calderón Moreno, M.d.C. y Prado Bassas, J.A. (2005). Simultaneously maximal radial cluster sets. Journal of Approximation Theory, 135 (1), 114-124.
Tamaño: 183.3Kb
Formato: PDF

URI: http://hdl.handle.net/11441/45721

DOI: 10.1016/j.jat.2005.04.002

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones